Das Abel'sche Theorem und das Lie'sche Theorem über Translationsflächen

Georg Scheffers Darmstadt

TBD mathscidoc:1701.33433

Acta Mathematica, 28, (1), 65-91, 1904.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 69 downloads ] [ 0 comments ]
@inproceedings{georg1904das,
  title={Das Abel'sche Theorem und das Lie'sche Theorem über Translationsflächen},
  author={Georg Scheffers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203015146172142},
  booktitle={Acta Mathematica},
  volume={28},
  number={1},
  pages={65-91},
  year={1904},
}
Georg Scheffers. Das Abel'sche Theorem und das Lie'sche Theorem über Translationsflächen. 1904. Vol. 28. In Acta Mathematica. pp.65-91. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203015146172142.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved